# SDR UPS08553164

- Difficulty date: August 15, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N474UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28844
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY EGRESS LIGHT ON FUSELAGE INOP.  RELAMPED EMERGENCY EGRESS LIGHT, OPS CHECKED GOOD.
